# SDR USAA070396

- Difficulty date: May 21, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 44,751 hours, 44,751 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEADED PRESS DECK BS 665, LBL 20, WL 200 HAS CRACK.  INSTALLED SKIN REPAIR PER TR 53-60-04, DEFECT SIZE:  .75 INCH.
